# SDR HALA2015050300068

- Difficulty date: May 3, 2015
- Submitted: May 4, 2015
- Operation: Air carrier
- Aircraft: N487HA
- Make and model: Boeing 717-200
- Aircraft serial: 55132
- Aircraft time: 21,177 hours, 50,435 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Condition: False Activation
- Stage of operation: TX
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

PARKED AT GATE, LEVEL 1 ALERT CARGO SMOKE AFT SGL DISPLAYED.  RESET AFT CARGO SMOKE DETECTOR SYS SWITCH TO NORM POSITION.  MESSAGE CLEARED.  CARGO SMOKE TEST OK.
